English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Application of the explicit abc-conjecture to two Diophantine equations

MPS-Authors
/persons/resource/persons236127

Saradha,  Natarajan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Saradha, N. (2012). Application of the explicit abc-conjecture to two Diophantine equations. Acta Arithmetica, 151(4), 401-419. doi:10.4064/aa151-4-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1CD9-9
Abstract
There is no abstract available